# SDR DALA2021090205185

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Frms 41-42
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - CRACK INDICATION FOUND ON LOWER HOLE OF AFT RH TI-ANGLE BETWEEN FR 41 TO FR 42. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON LOWER HOLE OF AFT RH TI-ANGLE BETWEEN FR.41 TO FR.42 AS PER ER/A 593596-14. (1933200)
